MathSciNet Relay Station
MathSciNet bibliographic data
MR234186 (38 #2504) 41.60 (65.00)
Duffin, R. J.; Karlovitz, L. A. Formulation of linear programs in analysis. I. Approximation theory. SIAM J. Appl. Math. 16 1968 662–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement